# SDR DALA14004986717

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREAS OF LIGHT CORROSION AND GOUGES ON SEAT TRACK, LBL 45, BS 860 - 1200.  REMOVED CORROSION AND GOUGES AND FOUND IN LIMITS IAW SRM 53-00-53, FIG 101, DETAIL 1.  AT BS 870 OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL 1.  R & R SEAT TRACK SECTION FROM BS 780-880, IAW SRM 51-40-02.
